# SDR AALA202408190618

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 49,022 hours, 18,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 133487
- Condition: Faulty
- Location: Zone 200
- Part time: 49,081 hours, 18,777 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK EPSU SYSTEM TEST BATTERY/EPSU (15WL) MIDDLE LEFT FAULT. REPLACED EPSU 15WL.
